# SDR TWRA9763

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE AT JFK, FOUND SEAT 13C SIDE MOUNTED EVAC LIGHT INOP.  FOUND BROKEN GROUND WIRE, REPAIRED WIRE.  SYSTEM OPS OK.  (M)
